MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M002020952080
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that when the staff opened the involved device, reference: m002020952080, dimension 8mmx60cm, they noticed the graft was not as long as it should be.It is about 30cm instead of 60cm.The sealed pouch has not been opened.
 
Additional Manufacturer Narrative
(10/3233) it was reported that the involved device is available, it should be returned to intervascular for examination.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 24e01.(4121/3233) the device history records review is pending.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(10/3233) the involved product was returned to intervascular for examination.Product analysis by the quality assurance department is pending.(4121/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint #: (b)(4).
 
Additional Manufacturer Narrative
(10/213)the involved product was returned to intervascular for examination.A visual inspection was performed was performed by a quality control technician, the production supervisor and the quality assurance engineer.It was concluded that the involved device is conform to the product dimensional specifications.The length measured of the product under tension is 61 cm (67) based on the investigation findings, in particular the product visual inspection, it was concluded that the product is conform to the product dimensional specifications.It should be noted that, as per the instructions-for-use of hemashield gold knitted graft, the total graft length printed on the product label is the minimum usable length.According to our procedures and in accordance with the applicable international standard iso 7198, the usable length of vascular grafts is measured when graft is stretched at a medium tension without completely eliminating the embossing rings.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMASHIELD GOLD KNITTED STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
jessica hinostroza
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21736765
Report Number1640201-2025-0000005
Device Sequence Number9002385
Product Code MAL
UDI-Device Identifier00384401017615
UDI-Public(01)00384401017615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM002020952080
Device Catalogue NumberM002020952080
Device Lot Number24E01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/10/2025
05/09/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/29/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown